# SDR QMLA2019083091973

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N108LN
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 6,296 hours, 19,954 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 4,795 hours, 10,471 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Air Filter
- Part number: 1350A21
- Part serial: 06080
- Condition: Overserviced
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

A PRECAUTIONARY LANDING WAS MADE AFTER AN UNIDENTIFIED ODOR CAME INTO THE CABIN FROM THE ENGINE COMPARTMENT. IT WAS THEN DISCOVERED THAT THE AIR FILTER WAS OVERSERVICED AND THE OIL WAS DRIPPING ONTO THE HOT ENGINE. THE ENGINE WAS CLEANED AND THE EXCESS OIL WAS WIPED OFF OF THE ENGINE DECK, THEN AN ENGINE RUN-UP WAS PERFORMED TO ENSURE THIS WAS INDEED THE SOURCE OF THE STRANGE SMELL. THEN ENGINE WAS CHECKED AGAIN AND A SMALLER AMOUNT OF OIL WAS DETECTED. THE OIL WAS CLEANED OFF OF THE ENGINE. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
